# SDR CA021104002

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Condition: Failed
- Location: Cockpit
- Part time: 14,074 hours, 12,855 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN'S SIDE WINDOW SHATTERED AT 23,000 FT.  LANDING UNEVENTFUL. FERRIED AIRCRAFT FOR WINDOW REPLACEMENT.
